# SDR YENA2025010300007

- Difficulty date: December 28, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 80,203 hours, 28,992 cycles
- System (JASC): 3150 · Central Warning
- Part: Sdac
- Part number: 350E5500206
- Part serial: 0E5008262
- Condition: Failed
- Part time: 65,247 hours, 23,348 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2024, MCO-DCA. (AIRCRAFT PERFORMED AN AIRTURN BACK TO MCO) 'FWS SDAC 1 FAULT AFTER TAKEOFF; T/S SYSTEM IAW TSM 31-54-00 FOUND A FAULTY #1 SDAC. REMOVED AND REPLACED SDAC #1 IAW AMM 31-55-34 ALL OPS CHECK OK.'
